# SDR SWAA2022121273213

- Difficulty date: November 18, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 52,155 hours, 31,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE, BS 867, LBL 11 IN THE AFT CARGO BAY.   REPLACED THE ANGLE IAW SRM 51-10-02.
